# SDR RAIA00801007

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 22,935 hours, 20,289 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 5599-STL-FLIGHT ATTENDANT REPORTED A STRONG ODOR OF SMOKE IN THE FORWARD CABIN. MAINTENANCE RAN BOTH ENGINES BLEED AIR SYSTEMS AND PACKS. IN ADDITION THE CABIN AND GALLEY AREAS WERE INSPECTED. NO DEFECTS COULD BE FOUND AND NO FURTHER ODORS NOTED.
